MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAM02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Cam02 (b)(4) not reading correctly.Additional information received via phone call on 18 june 2018: device was attached to patient at the time of the incident.No injury to the patient; device was changed out; there was some delay in surgery, but not a significant one.Incident date is unknown.
 
Additional Manufacturer Narrative
Contact office- section g1.Mr.(b)(6).Natus medical inc.5955 pacific center blvd san diego, ca.92121, us.Telephone: (b)(6).Fax: ((b)(6).Email: (b)(6).
 
Additional Manufacturer Narrative
Reference natus complaint# (b)(4).Follow up# 001 re-submitted today june 13, 2023.This report was orginally submitted in error on sept 04, 2018 under the incorrect reporting year 2023988-2019-00039.Natus completed their investigation on 29 august 2018.Investigation methods included the following: methods: evaluation of actual device.Review of device history and service history records.Review of compliant history/ complaint rate.Review of past capas/ capa history.Risk management review.Results: the customer's complaint "not reading correctly/' was not confirmed.The unit was functionally tested, visually inspected and the electrical safety test performed, no problems were found and all test results met specifications.Dhr review: the dhr for the monitor was reviewed and no anomalies that could be associated with the complaint incident were observed.The device was manufactured on: sep-2014.Complaint history review/ trend analysis: based on the complaint description, similar incidents with a fault code of integra- reading were searched during the investigation of the complaint history.The review encompassed dates jun-2016 through may-2018.There were seven (7) confirmed complaints during this time.These results coupled with the number of sales (jan2016 to apr-2018), 1795 units, the number of confirmed reports (7) divided by the number of units sold, loaner, rental model cam02, cam02rnt, cam02lf in jun-2016 to may-2018, (1795) and multiplied by 100 results in a failure rate percentage (b)(4).Capa: a review of capa's initiated within the past 24 months, capas both open and closed was performed specifically related to the complaint to determine if a similar complaint is either under active capa investigation or have been previously addressed through a capa no capa scopes during the last 24 months address issues related to this customer's complaint.Risk management review: a review of the cam02 medical device hazard analysis (rev.L ) identifies the hazard for the customers complaint" not reading correctly" as "incorrect or unavailable icp trend data" (hazard id # dia-008).The harm being an inconvenience to user with a severity of negligible.Root cause: no fault found- device met specifications.This complaint is now deemed closed.

Brand Name
INTEGRA CAMINO ICP MONITOR
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and
technology park
sragh tullamore, offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and
technology park
sragh tullamore, offaly
EI  
Manufacturer Contact
martin dockter
5955 pacific center blvd.
sen diego, CA 92121
8584551115
MDR Report Key7641888
Report Number2023988-2018-00039
Device Sequence Number2412407
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer06/07/2018
06/07/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date06/13/2023
09/04/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown